An approach to nonsolvable base change and descent

Published

Journal Article

We present a collection of conjectural trace identities and explain why they are equivalent to base change and descent of automorphic representations of GL n (A F ) along nonsolvable extensions (under some simplifying hypotheses). The case n = 2 is treated in more detail and applications towards the Artin conjecture for icosahedral Galois representations are given.

Duke Authors

Cited Authors

  • Getz, JR

Published Date

  • June 1, 2012

Published In

Volume / Issue

  • 27 / 2

Start / End Page

  • 143 - 211

Electronic International Standard Serial Number (EISSN)

  • 2320-3110

International Standard Serial Number (ISSN)

  • 0970-1249

Citation Source

  • Scopus